MAUDE Adverse Event Report: RESPIRONICS, INC. REMSTAR PROCFLEX+; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. REMSTAR PROCFLEX+; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number AU461TS
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Unspecified Respiratory Problem (4464); Skin Inflammation/ Irritation (4545); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/03/2022
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging the patient is experiencing a puffy face, inflamed sinuses, acute sinusitis and prolonged laryngitis while using the device.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer was previously contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging the patient experienced a puffy face, inflamed sinuses, acute sinusitis and prolonged laryngitis while using the device.There was no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.Attempts to have the device and components returned for evaluation and investigation were unsuccessful.The manufacturer believes they will be unable to gather additional information.The manufacturer is submitting a final report at this time.If pertinent information becomes available to the manufacturer at a later date, an addendum to this final report will be filed.The manufacturer has updated h6 in this report.

Brand Name
REMSTAR PROCFLEX+
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7243512041
MDR Report Key15536656
Report Number2518422-2022-85440
Device Sequence Number15222330
Product Code BZD
UDI-Device Identifier00606959005457
UDI-Public00606959005457
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberAU461TS
Device Catalogue NumberAU461TS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2022
Supplement Date Received by Manufacturer11/13/2025
Initial Report FDA Received Date10/04/2022
Supplement Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/20/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 88058
Patient Sequence Number1
Patient SexFemale